# SDR VNAA20240425010

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6705742577
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2EAS) LOCATED BTW FS=280 TO FS=295 AND LBL19'' AND LBL 37'' AT FUSELAGE FLOOR STRUCTURE.  FLOOR SUPPORTS (2EAS) LOCATED BTW FS=280 TO FS=295 AND LBL19'' AND LBL 37'' AT FUSELAGE FLOOR STRUCTURE ARE OUT OFF LIMITS PER CRJ-900 SRM 53-21-43-101-001-A03 THEREFORE WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
